Q:

Can you overdose on zinc?

A:

Quick Answer

Taking excessive amounts of zinc supplements can cause minor health problems, according to the National Institutes of Health. Symptoms of a zinc overdose include nausea, loss of appetite, vomiting, stomach cramps, headaches and diarrhea.

Continue Reading
Can you overdose on zinc?
Credit: UIG via Getty Images Universal Images Group Getty Images

Full Answer

Zinc is a common element that occurs naturally in the body. This supplement is important for maintain ing good health, because it can help fight off bacteria and viruses. Zinc is required in the production of DNA, proteins and genetic materials, and it helps the body heal when it has a wound or any external cut or scrape. Zinc can be found in oysters, red meat, poultry, seafood and fortified breakfast cereals.

Learn more about Medications & Vitamins
Sources:

Related Questions

Explore